# SDR SWAA2012110909182

- Difficulty date: November 7, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 34,419 hours, 23,193 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Part number: 59400948
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION -- LEFT MAIN LANDING GEAR LIGHT STAYED RED WITH GEAR HANDLE UP.  CYCLED PER QRH 3 GREEN WHEN DOWN ALL GEAR DOORS APPEAR UP NO EXTRA GEAR NOISE OR DRAG.  LEFT MLG GEAR FAULTY INDICATION, COMPLIED WITH MM & EA.
